# SDR ZW0A0105501

- Difficulty date: July 22, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 42,969 hours, 9,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582240
- Location: Rh Row 1-2-3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE ON RH SIDE OF CABIN, FIRST 3 ROWS.  REPLACED THE BATTERY PACK.  CHECK-C 1-27-01 LAX.  --CLOSED--
